# SDR GRTA20230324001

- Difficulty date: January 6, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N531AW
- Make and model: Beech B300
- Aircraft serial: FA218
- Aircraft time: 12,009 hours, 13,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXING/PARKING, RH OUTBD WIND CONTACTED LIGHT POLE.  DAMAGE FWD LEADING EDGE INBOARD OF OF WINGLET TO INCLUDE DAMAGE TO RH WING DEICE BOOT.
